# SDR SWIA971897

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 17,590 hours, 23,581 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RIGHT MAIN GEAR RED LIGHTS REMAINED ILLUMINATED AND VIBRATION WAS FELT FROM NOSE.  CYCLED GEAR TWO MORE TIMES TO NO EFFECT AND RETURNED TO MOD.  SWUNG GEAR ON JACKS BUT COULD NOT DUPLICATE RIGHT MAIN LIGHTS ON.  OPS CHECKS GOOD.
